I was taking Lisinopril for 4 years and developed severe stomach pain. I thought it was heartburn, but it was the drug Lisinopril swelling my intestine. The day I stopped taking it, my stomach was 95% better. I need a safe alternative. Please don't respond and recommend an alternative if you haven't taken the drug more than 3.5 years. I need to lower my blood pressure and just need a safe alternative. Of course dizziness is a given with these types of drugs.
No responses have yet been posted. Add your response to this question.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started taking lisinopril 4 days ago. Last 3 days, have had bloated stomach and pain. Caused by med?
Posted 7 Sep 2010 • 2 answers
Posted 3 Jul 2012 • 1 answer
Posted 23 Mar 2013 • 1 answer
Posted 18 Nov 2013 • 3 answers
Posted 11 Jun 2015 • 2 answers